Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Pregnancy/Pill Question
|Patient101 - Sun Sep 25, 2005 1:48 pm|
I am on the birth control pill, and after everytime I complete the packet I ALWAYS get my period automatically the next morning. Now, today is suppose to be the first day of my period, and I still haven't gotten it. I know that some periods are irregular and late...but even on the pill???? ...should I be worrying? (I did have sex during this month.) And although not medically related, I keep having pregnancy dreams which makes me a little more paranoid. Can someone please advise me as to the seriousness of my situation? Thanks a lot!
|DeLWolcott - Sun Sep 25, 2005 2:14 pm|
Yes, there is always that 0.5% or whatever chance that you could have become pregnant while on the pill. However, there is nothing that can be determined this early on without having a pregnancy test. Sorry.
|Angela Grunewald, RN - Sun Sep 25, 2005 6:37 pm|
just to expand on the previous post, there is always a small chance of getting preg on the pill.....when you are taking them same time everyday. There is a much HIGHER chance of becoming preg if you are NOT taking them the same time everyday. Also, if you are NOT taking them as directed....same time everyday...your periods will not be as calculated and you may very well have irreg periods. Your best bet.......get tested.....good luck to you!.....................Angela,RN
|Patient101 - Sun Sep 25, 2005 11:35 pm|
...but is it common to have late periods even on the pill? Mine have always been regular.
Thanks for the replies!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.